`a`
The Journal of Geometric Mechanics (JGM)
 

Volume 2,Number 2,     June 2010

1

Information-theoretic inequalities on unimodular Lie groups   Pages : 119 - 158

Gregory S. Chirikjian

 Abstract       Full Text      Related Articles

2

Linear almost Poisson structures and Hamilton-Jacobi equation. Applications to nonholonomic mechanics   Pages : 159 - 198

Manuel de León,  Juan Carlos Marrero and David Martín de Diego

 Abstract       Full Text      Related Articles

3

Regularity of generating families of functions   Pages : 199 - 221

Włodzimierz M. Tulczyjew and Paweł Urbański

 Abstract       Full Text      Related Articles